Items where Author is "Laurent-Polz, Frederic"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Laurent-Polz, Frederic and Montaldi, James and Roberts, Mark (2011) Point Vortices on the Sphere: Stability of Symmetric Relative Equilibria. Journal of Geometric Mechanics, 3 (4). pp. 439-486. ISSN 1941-4897

MIMS Preprint

Laurent-Polz, Frederic and Montaldi, James and Roberts, Mark (2005) Stability of Relative Equilibria of Point Vortices on the Sphere. [MIMS Preprint]

Book Section

Buono, Pietro-Luciano and Laurent-Polz, Frederic and Montaldi, James (2005) Symmetric Hamiltonian Bifurcations. In: Geometric Mechanics and Symmetry: The Peyresq Lectures. London Mathematical Society Lecture Notes Series (306). Cambridge University Press, Cambridge, UK (etc), pp. 357-402. ISBN 0-521-53957-9

Buono, Pietro-Luciano and Laurent-Polz, Frederic and Montaldi, James (2005) Symmetric Hamiltonian Bifurcations. In: Geometric Mechanics and Symmetry: The Peyresq Lectures. London Mathematical Society Lecture Notes Series (306). Cambridge University Press, Cambridge, UK (etc), pp. 357-402. ISBN 0-521-53957-9

This list was generated on Sun Aug 18 01:01:07 2019 BST.